Re: The Pill compare to Mirena by #6436 ..... Mirena, Skyla IUD Forum
Date: 5/15/2007 3:08:35 PM ( 15 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
The Pill: I had the usual side effects such as acne, extreme moodiness, low libido. The side effects came on immediately after starting the pill, and did not seem to change over time.
The Mirena: I had all kinds of crazy side effects that I never dreamed would be related to birth control. They came on slowly over time, so I didn't realize what was going on for a long time. I just thought my body was falling apart. I am a 30 year old that felt like an 80 year old. These are a few of the side effects I personally had (from two lists on pages 9 and 10 at this site:
upper respiratory tract infections, sinusitis, rhinitis, musuloskeletal pain and back pain, headaches, breast pain, increased Acne and in different places, arrhythmia and racing heart, leg pain, all-over pain, allergies increased, urinary urgency, sweating increased, eczema, seborrhea, and dry skin. The chronic pain has been absolutely awful.
The Mirena was definitely worse than the pill, but I didn't realize it for so long because I had no idea they could be side effects of the Mirena. The pill is not great at all either. I hated the side effects of it, but at least they were up front and didn't creep up on me. I'm planning to use the natural family planning method and condoms from now on.
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=871510